Notiz über die Discontinuität gewisser Collineationsgruppen

Robert Fricke

Mathematische Annalen (1896)

  • Volume: 47, page 557-563
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Fricke, Robert. "Notiz über die Discontinuität gewisser Collineationsgruppen." Mathematische Annalen 47 (1896): 557-563. <>.

author = {Fricke, Robert},
journal = {Mathematische Annalen},
keywords = {Collineation groups of ellipses},
language = {ger},
pages = {557-563},
title = {Notiz über die Discontinuität gewisser Collineationsgruppen},
url = {},
volume = {47},
year = {1896},

AU - Fricke, Robert
TI - Notiz über die Discontinuität gewisser Collineationsgruppen
JO - Mathematische Annalen
PY - 1896
VL - 47
SP - 557
EP - 563
LA - ger
KW - Collineation groups of ellipses
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.